# SDR CA951114006

- Difficulty date: November 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- System (JASC): 8010 · Engine Cranking
- Part: Relay
- Part number: YD4N
- Condition: Failed
- Location: Starter
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

(CAN)#2 ENGINE IGNITORS ON CONTINUOUSLY AND STARTER SWITCH WILL NOT AUTO DISENGAGE. START RELAY FOUND FAILED.
